Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Setting the Linear Oscillations of Structural Heterogeneity Viscoelastic Lamellar Systems with Point Relations"
written by Ismail Ibrahimovich Safarov, Maqsud Sharipovich Akhmedov, Zafar Ihterovich Boltaev,
published by Applied Mathematics, Vol.6 No.2, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top